# SDR FDEA201306081237

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUTOUT SUPPORT ANGLE HAS CORROSION BETWEEN BS 1790-1825, S6R.   R & R WITH NEW ANGLE IAW DWG 148N3105, SHT 1, REV C.  REPAIR IS MAJOR.
